Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Irritable Today
avatar
beautifulbuffalo posted:
Very Irritable today. Knots in my stomach. I have a baby to watch at 16 months old and is not getting his way and getting mad and it's frustrating me. I don't want to yell at him but it's been so many years that I've raised my own children that I'm not sure how to control myself and just let him have his tantrum. It really stresses me out. Tuesday I watch him from 11-9. That's his mother's work hours. What if I have another day tomorrow like today. what do I do?
BB
Reply
 
avatar
lissmeanstrouble responded:
I replied to this thread and so did some one else, and now the replies are gone, please let us know how things went BB...
 
avatar
beautifulbuffalo replied to lissmeanstrouble's response:
I've become very depressed in the past week. My therapist says it's the hydrocodone I'm taking for pain. She said opiotes do this. And for me to take Motrin instead. This has been a problem for me in the past.

The depression is really taking over my life for now. I've stopped a sleep medicine so I'm up 2-3 am and can't get back to sleep. Part of me doesn't want to go on. The other part says I have a loving husband, 2 adult kids and 2 new grandchildren.
It's hard to understand I can see it but still wish to disa;ppear.
I don't want to go on feeling like this.

I also have family members meaning siblings that I don't speak to as they have so much drama. One I haven't spoken to in 5 years and the other I talk to or say listen to her drama that stresses me out.

I just don't want any of it anymore.
BB


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
28 of 35 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.